# SDR 96ZZZX3244

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Sticking
- Location: Triple Tach
- Part time: 67 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER NR 2 NEEDLE STICKING.  REMOVED AND REPLACED.
